MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STEALTHCONNECT SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STEALTHCONNECT SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number S7
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.The software logs were sent to the manufacturer for analysis.The software investigation found that the reported event was related to a software issue.This issue was documented in a medtronic navigation software anomaly tracking database.
 
Event or Problem Description
A medtronic representative reported that during in-house testing incorrect frame settings were used after using the full-screen frame settings dialog in a cranial software application.This issue did not occur in a clinical setting.
 
Additional Manufacturer Narrative
The software investigation found that the reported event was related to a software issue.This issue was documented in a medtronic navigation software anomaly tracking database.
 
Additional Manufacturer Narrative
Product updated to proper value.

Brand Name
STEALTHCONNECT SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6375093
Report Number1723170-2017-00902
Device Sequence Number541285
Product Code HAW
UDI-Device Identifier00643169625532
UDI-Public00643169625532
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K162655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Equipment Company Technician/Representative
Device Model NumberS7
Device Catalogue Number9735659
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/31/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/02/2017
Supplement Report FDA Received Date04/07/2017
06/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1